Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Gelfand-Kirillov dimension in Jordan Algebras

Author: C. Martinez
Journal: Trans. Amer. Math. Soc. 348 (1996), 119-126
MSC (1991): Primary 17C50, 17C99
MathSciNet review: 1329537
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study Gelfand-Kirillov dimension in Jordan algebras. In particular we will relate Gelfand-Kirillov (GK for short) dimensions of a special Jordan algebra and its associative enveloping algebra and also the GK dimension of a Jordan algebra and the GK dimension of its universal multiplicative enveloping algebra.

References [Enhancements On Off] (What's this?)

  • 1 Walter Borho and Hanspeter Kraft, Über die Gelfand-Kirillov-Dimension, Math. Ann. 220 (1976), no. 1, 1–24. MR 0412240,
  • 2 Nathan Jacobson, Structure and representations of Jordan algebras, American Mathematical Society Colloquium Publications, Vol. XXXIX, American Mathematical Society, Providence, R.I., 1968. MR 0251099
  • 3 G. R. Krause and T. H. Lenagan, Growth of algebras and Gel′fand-Kirillov dimension, Research Notes in Mathematics, vol. 116, Pitman (Advanced Publishing Program), Boston, MA, 1985. MR 781129
  • 4 Kevin McCrimmon, The Russian revolution in Jordan algebras, Algebras Groups Geom. 1 (1984), no. 1, 1–61. MR 744730
  • 5 Yu. A. Medvedev, Free Jordan algebras, Algebra i Logika 27 (1988), no. 2, 172–200, 244 (Russian); English transl., Algebra and Logic 27 (1988), no. 2, 110–127 (1989). MR 986317,
  • 6 I. P. Šestakov, Absolute zero divisors and radicals of finitely generated alternative algebras, Algebra i Logika 15 (1976), no. 5, 585–602, 606 (Russian). MR 0506525
  • 7 V.G. Skosirskii, On nilpotence in Jordan and right alternative Algebras, Algebra i Logika, 18, n.1, (1979), 73--85.
  • 8 V.G. Skosirskii, Radicals in Jordan algebras, Sibirsk. Matem. Zhurnal, 29, no.2, (1988), 154--166.
  • 9 K. A. Zhevlakov, A. M. Slin′ko, I. P. Shestakov, and A. I. Shirshov, Rings that are nearly associative, Pure and Applied Mathematics, vol. 104, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1982. Translated from the Russian by Harry F. Smith. MR 668355

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 17C50, 17C99

Retrieve articles in all journals with MSC (1991): 17C50, 17C99

Additional Information

C. Martinez
Affiliation: Department of Mathematics, University of Oviedo, 33.007 Oviedo, Spain

Keywords: Jordan algebra, Gelfand-Kirillov dimension
Received by editor(s): July 1, 1994
Additional Notes: Partially supported by DGICYT, Ps. 90-0129
Article copyright: © Copyright 1996 American Mathematical Society